# SDR 97ZZZM404

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FLOORBEAMS ARE CRACKED AT FRAME 29 BEAM 3, 13 AND 19.  REPAIRED CRACKS IAW BAE DRAWING HC536H9211 AND FAX AIRAMS/T/BAE/25858/96.
